# SDR DHL2007786510

- Difficulty date: March 20, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1148 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 1148 AND STR 28L, SHEARTIE HAS CORROSION.  CUT OUT DAMAGED AREA AT AFT CARGO COMPARTMENT SHEARTIE, DIMENSION 4.50 BY 1.75 IAW B727 SRM 53-10-4, FIG 13.  FABRICATED SHEARTIE REPAIR FROM, FILLER 7075T6, .063, 1.1 BY 1 BY 4.75, DOUBLER FROM 7075T6, .071, 3.10 BY 5.70  IAW B727 SRM 53-10-4, FIG 13.  TREATED ALODINE AND PRIMED IAW B727 SRM 51-10-2. INSTALLED REPAIR IAW B727 SRM 51-30-2.
